Which filler has the least side effects? Is there any way to prevent the headache from occurring?
If Botox Injections Tend to Give Me Severe Headaches, Would Dysport Be a Better Option?
Doctor Answers (4)
Headaches from Botox or Dysport
While there is no way to prevent headaches from Botox injections from occurring, your question is a very interesting one. I have had several patients who have consistently gotten fairly severe headaches from their Botox injections that have not had headaches from their Dysport injections. Even though they are both very similar (neurotoxin type A) there are slight differences that can make a difference. Therefore, it is worth giving Dysport a try!
It is very likely that you will experience the same side effects.
Much has been made about how different these two products are. However, they are much more similar than they are different. If you get severe headaches with BOTOX, it is very likely that you will experience the same problem with Dysport. Depending on your motivation, you might consider trying Dysport. However, don't be surprised if your reactions are very similar.
Web reference: http://www.lidlift.com/botox/
Botox, Dysport and headaches
There is no way to predict whether or not you will get headaches with Dysport even though you've gotten them with Botox. Headaches with either neurotoxin should be relieved with Tylenol or an anti-inflammatory medication. You can try taking Tylenol prior to getting your injections to see if that helps. Neither Botox or Dysport are fillers though!!
You might also like...
Headaches with Neurotoxins
Both Botox and Dysport have the potential side effect of headaches in greater then 2% of patients according to the product inserts. It may be worth a trial of Dysport treatment to see if you get good results without headaches. I don't think there is any good way to predict or prevent headaches with the neurotoxins.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.